# SDR 5906L

- Difficulty date: April 22, 2003
- Submitted: April 22, 2003
- Operation: General aviation
- Aircraft: N5906L
- Make and model: Amrgen AA1
- Aircraft serial: AA10206
- Engine: Lyc O320A2B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Hose
- Part number: 1116
- Condition: Separated
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B

## Discrepancy

THE 111-6 HOSE ASSEMBLY ORIGINALLY MANUFACTURED IN 1996 BY MFG WAS OVERHAULED/REPAIRED BY UNKNOWN PERSONS ON 7-02 AS STATED IN OWNERS ENGINE LOG BOOK ENTRY AND STAMP IMPRESSIONS DATED ON ORIGINAL TAG.  THE ORIGINAL HOSE ASSEMBLY WAS TAKEN APART AND A NEW HOSE ASSEMBLED INTO THE ORIGINAL FITTINGS.  THE HOSE FITTING BLEW OFF THE 111-6 HOSE JUST AFTER TAKE OFF AND THE CABIN FILLED WITH SMOKE ACCORDING TO THE PILOT/OWNER.  UPON INVESTIGATION, IT APPEARS THE HOSE ASSEMBLY MAY NOT HAVE BEEN ASSEMBLED PROPERLY.  THE NIPPLE WAS NOT INSERTED INTO THE INSIDE DIAMETER OF THE HOSE IAW MFG.
